MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION MELODY TRANSCATHETER PULMONARY VALVE; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI

MEDTRONIC HEART VALVES DIVISION MELODY TRANSCATHETER PULMONARY VALVE; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Model Number PB1016
Medical Device Problem Codes Gradient Increase (1270); Mechanical Problem (1384)
Health Effect - Clinical Codes Pulmonary Valve Stenosis (2024); Pulmonary Valve Insufficiency/ Regurgitation (4452); Pulmonary Hypertension (4460)
Date of Event 03/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received information that approximately six years and two months following the implant of this transcatheter bioprosthetic pulmonary valve, the valve was re-dilated as a result of pulmonary stenosis.Valve stenosis and moderate pulmonary regurgitation (pr) with a gradient across the valve were reported.Approximately six years and eleven months following the valve implant, increased right ventricle pressures, reported as 3/4 the systemic pressure, moderate pr and a gradient of 30 millimeters of mercury (mmhg) across the pulmonary valve were reported.A palmaz stent and new melody valve were implanted.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.Of note, date of event is an approximation.The exact date of the re-dilation was not reported.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information was received that outgrowth was potentially a factor in the replacement, however the physician could not be certain.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Updated data: b5 - additional information was received that the second melody valve was implanted approximately six years and ten months following the initial valve implant.No additional adverse patient effects were reported.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
MELODY TRANSCATHETER PULMONARY VALVE
Common Device Name
PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
toni o'doherty
parkmore business park west
galway 
EI  
091708734
MDR Report Key12927332
Report Number2025587-2021-03657
Device Sequence Number11979302
Product Code NPV
UDI-Device Identifier00643169415850
UDI-Public00643169415850
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P140017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/09/2016
Device Model NumberPB1016
Device Catalogue NumberPB1016
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2021
Supplement Date Received by Manufacturer01/20/2022
02/08/2022
Initial Report FDA Received Date12/03/2021
Supplement Report FDA Received Date01/20/2022
02/11/2022
Date Device Manufactured07/24/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age13 YR
Patient SexMale
Patient Weight58 KG